I've been on the Nexplanon since December 2014 and have had bleeding issues since I've gotten. So I started taking birth control pills which regulated it pretty well. But made me moody and irritable. So I stopped taking them at the end of June and everything was alright for a two weeks. But then I started bleeding again and it lasted a month, so I had to get back on the birth control pills. Since the bleeding was heavy and stressing me out. So I was on the pills till December last month and decided I should try to go with out the birth control pills. It worked pretty well, I was really happy and blood free until about a week and some days ago. At first I thought it was my period and wasn't much bothered since it was just light spotting. But now about 10 or 11 days later its started to get heavier like a actually period and I've had backaches and cramps. Also headaches and slight nausea. I want to start taking the birth control pills again. Especially since Valentine's day is coming and I may get see my boyfriend then. So should I take the birth control pills or just wait for the bleeding to stop? Even though I don't believe it will since it seems to only be getting heavier.
No responses have yet been posted. Add your response to this question.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Nexplanon - Hi I hope someone can help me ive had the implant in now for 2 years and the past couple
Posted 10 Sep 2013 • 2 answers
Posted 8 Feb 2014 • 1 answer
Nexplanon - Hi, my girlfriend has had the implant for about 6 years, and hardly ever experienced any
Posted 21 Mar 2016 • 0 answers
Posted 4 Apr 2016 • 0 answers
Posted 12 Jul 2016 • 0 answers